# SDR DXTA201902051980

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Gulstm 680
- Aircraft serial: 6800187
- Aircraft time: 10,492 hours, 6,983 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Part serial: NSN
- Condition: Dirty
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF UNKNOWN SMELL FROM UNKNOWN SOURCE CONTINUE TO GET MORE OBNOXIOUS. A LOOK BACK AT 400 THROUGH THE CABIN REVEALED A THIN SMOKE LAYER AT FLOOR LEVEL. RAN ENVIRONMENTAL SYSTEM SMOKE OR ODOR CHECKLIST. CABIN NEVER SEEMED TO HAVE FRESH AIR. COULD NOT ISOLATE SOURCE //SIGNOFF//
PERFORMED A VISUAL INSPECTION OF THE ENGINES WITH NO DEFECTS NOTED. ACCOMPLISHED IDLE RUNS WHILE ISOLATING
BLEED AIR FROM LEFT TO RIGHT WITH NO DUPLICATION OF SMOKE OR ODOR. PERFORMED HIGH POWER RUNS WHILE ISOLATING
BLEED AIR FROMLEFT TO RIGHT WITH NO DUPLICATION OF SMOKE OR ODOR. PERFORMED A BORESCOPE INSPECTION OF THE
LEFT AND RIGHT ENGINES BLEED AIR TUBING AND4TH STAGE HPC WITH NO EVIDENCE OF OIL. AFTER ENGINE RUNS
PERFORMED AN ADDITIONAL INSPECTION OF THE CONDENSER BAG AND CLEANED BELLOWS WITH BLACK COATING WITH AN
ODOR. REINSTALLED WATER SEPARATORR. ACCOMPLISHED THE ECS DUCT BURN OUT PROCEDURE MULTIPLE TIMES IN
DIFFERENT BLEED AIR CONFIGURATIONS PER MCC. INSTALLED NEW SERVICEABLE CONDENSER BAG. NO DUPLICATION OF
SMOKE OR ODOR. MAINTENANCE ACCOMPLISHED IAWTC-680-21-120905M AND PW306C EMM CH. 71-00-00,
72-00-00, AND CE-680 AMM CH. 36-10-00.
REMOVED THE CONDENSER BAG AND FOUND AN ODOR ATTACHED TO THE CONE. CLEANED BAG AND ATTACHING PARTS.
REINSTALLED WATER SEPARATOR. AFTER ENGINE RUNS PERFORMED AN ADDITIONAL INSPECTION OF THE CONDENSER BAG
AND CLEANED BELLOWS WITH BLACK COATING WITH AN ODOR. REINSTALLED WATER SEPARATOR. ACCOMPLISHED THE ECS
DUCT BURN OUT PROCEDURE MULTIPLE TIMES IN DIFFERENT BLEED AIR CONFIGURATIONS PER MCC. INSTALLED NEW
SERVICEABLE CONDENSER BAG(P/N:83237-12) ALONG WITH RECEIVED CHAIN ASSY(P/N:83463-9) AND SPRING(P/N:
83248). MAINTENANCE ACCOMPLISHED IAW TC-680-21-120905M.
